Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Chebyshev's bias in Galois extensions of global function fields

Cha, Byungchul; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.131, no.10, pp.1875 - 1886, 2011-10

2
Parallelopipeds of Positive Rank Twists of Elliptic Curves

Im, Bo-Haeresearcher; Larsen, Michael, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318, 2011

3
Abelian varieties over cyclic fields

Im, Bo-Haeresearcher; Larsen, Michael, AMERICAN JOURNAL OF MATHEMATICS, v.130, no.5, pp.1195 - 1210, 2008-10

rss_1.0 rss_2.0 atom_1.0